Methylprednisolone - Abnormal Vaginal Bleeding

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

prettygirl61785
New Member


Date Joined Jul 2008
Total Posts : 1
   Posted 7/17/2008 8:20 AM (GMT -6)   
I'm on my third day of taking methylprednisolone for poison ivy. On the second day, I started to have abnormal vaginal bleeding that looked like the beginning of my period. I've looked at sites online but there is no trend showing that abnormal bleeding was a symptom. I've seen random sites that say it's possible, but nothing to make me feel like this medication could be the cause. I'm wondering if anyone has had the same experience. Any help is great!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 1:15 PM (GMT -6)
There are a total of 2,886,163 posts in 316,682 threads.
View Active Threads


Who's Online
This forum has 157779 registered members. Please welcome our newest member, Patricia Strickland.
909 Guest(s), 11 Registered Member(s) are currently online.  Details
Lapis_29, netsavy006, Michael_T, Around the corner, 1000Daisies, Nikki83S, 142, NiceCupOfTea, Lynnwood, Lady19861, RyanC


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer